Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strictly cyclic weighted shifts

Author: Alan Lambert
Journal: Proc. Amer. Math. Soc. 29 (1971), 331-336
MSC: Primary 47.40
MathSciNet review: 0275213
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: E. Nordgren recently showed that certain weighted shift operators on Hilbert space have the property that they commute with no unbounded closed densely defined linear transformations. In the present paper, it is shown that this property for a weighted shift operator is equivalent to the existence of a strictly cyclic vector for the weakly closed algebra generated by the weighted shift. After establishing some tests for the existence of such a strictly cyclic vector, several further examples are given of weighted shift operators satisfying Nordgren's commutativity property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40

Additional Information

Keywords: Weighted shift operators, closed linear transformations, strictly cyclic vectors, commutant of a weighted shift
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society